# SDR COMA0860051

- Difficulty date: January 4, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- Aircraft time: 32,213 hours, 29,541 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Condition: Unknown
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 5262 - ON DESCENT INTO JFK RECEIVED PROX SYSTEM CAUTION MESSAGE.  EMERGENCY DECLARED, MESSAGE WENT OUT BELOW 200 KTS AND BEFORE GEAR EXTENSION.  ALL INDICATIONS WERE NORMAL DURING LANDING.  INSPECTED PSEU NO FAULT CODES STORED.  PERFORMED SYSTEM SELF TEST.  NO DEFECTS NOTED.
